A solvable group admitting a regular splitting automorphism of prime order is nilpotent

Khukhro, E. I. (1978) A solvable group admitting a regular splitting automorphism of prime order is nilpotent. Algebra and Logic, 17 (5). pp. 402-406. ISSN 0002-5232

Full text not available from this repository.

Item Type:Article
Item Status:Live Archive

Abstract

.

Keywords:Algebra, Logic
Subjects:G Mathematical and Computer Sciences > G100 Mathematics
Divisions:College of Science > School of Mathematics and Physics
Related URLs:
ID Code:15782
Deposited On:11 Nov 2014 15:27

Repository Staff Only: item control page